# SDR P5CA2022071800148

- Difficulty date: May 27, 2021
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 60,261 hours, 6,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

EMERGENCY LIGHT GUARD KEEPS TURNING SWITCH OFF(FIXED EMER LIGHTS GUARD PER AMM 33-51-00. CONDITION OK)
